# SDR USAA2012060500003

- Difficulty date: June 3, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 65,293 hours, 41,630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE "EXIT" SIGN OVER SEAT 10A NEEDS TO BE RE-ATTACHED.  MAINTENANCE RE-SECURED "EXIT" SIGN LENS OVER SEAT 10A.
